# SDR CA040114008

- Difficulty date: December 2, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 649 hours
- Engine: Lyc O540F1B5
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: D0621
- Condition: Inoperative
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RECEIPT OF AD2003-24-51 HELICOPTER WAS INSPECTED FOR THE SUSPECT NAS6605-31BOLTS. EVEN THOUGH THE R44 S/N WAS NOT LISTED IN THE AD OR ROBINSON HELICOPTER SERVICE BULLETIN 51 THE T/R HUB NAS6605-31BOLTS WERE FOUND TO HAVE THE VENDOR IDENTIFICATION MARKING 01D0. THE BOLTS WERE REPLACED AND THE A/C RETURNED TO SERVICE.
